Alert archive / New York / High Wind Watches in 2016
High Wind Watch 1, NWS Albany, NY
NWS Albany, NY issued this high wind watch at Dec 14, 2016, 3:41 PM EST for 12 counties in New York; Northwest Hills Planning Region, Connecticut; Berkshire County, Massachusetts. It took effect at Dec 15, 2016, 5:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 14, 2016, 3:41 PM EST (20:41 UTC)
- In effect from
- Dec 15, 2016, 5:00 PM EST
- Expired
- Dec 15, 2016, 3:04 AM EST
- In force
- Issued by
- NWS Albany, NY
Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY
The radar
The Albany radar (KENX), 8 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.7 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 921 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- -110 m²/s²
- 0-3 km storm-relative helicity
- -82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
358 WWUS71 KALY 142041 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 341 PM EST WED DEC 14 2016 CTZ001-013-MAZ001-025-NYZ038>040-047>054-058>061-063>066-082- 151000- /O.NEW.KALY.HW.A.0001.161215T2200Z-161216T0800Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE- EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...GAYLORDSVILLE... NEW MILFORD...TERRYVILLE...THOMASTON...DALTON...HANCOCK... PITTSFIELD...FLORIDA...NORTH ADAMS...SANDISFIELD... GREAT BARRINGTON...SOUTH EGREMONT...ILION...HERKIMER... LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE... JOHNSTOWN...AMSTERDAM...COBLESKILL...BREAKABEEN...GILBOA... LIVINGSTONVILLE...MIDDLEBURGH...NORTH BLENHEIM...JEFFERSON... MARIAVILLE...DELANSON...DUANESBURG...SCHENECTADY...ROTTERDAM... BURNT HILLS...BALLSTON SPA...MECHANICVILLE...CLIFTON PARK... WATERFORD...WESTERLO...ALTAMONT...BERNE...KNOX...PRESTON HOLLOW... ALBANY...TROY...BERLIN...EAGLE BRIDGE...HOOSICK FALLS... STEPHENTOWN...HUNTER...TANNERSVILLE...WINDHAM...PRATTSVILLE... CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS... HUDSON...NEW LEBANON...ELLENVILLE...WOODSTOCK...WEST HURLEY... WEST SHOKAN...KERHONKSON...NAPANOCH...SUNDOWN...KINGSTON... NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING... WINGDALE...DOVER PLAINS...MILLBROOK...STANFORDVILLE... PINE PLAINS...AMENIA...CAROGA LAKE 341 PM EST WED DEC 14 2016 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. * WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 25 TO 45 MPH WITH GUSTS THAT MAY EXCEED 60 MPH. * TIMING...THURSDAY AFTERNOON THROUGH LATE THURSDAY NIGHT. * IMPACTS...ISOLATED POWER OUTAGES DUE TO DOWN TREES AND POWERLINES. FURTHERMORE, UNSECURED OUTDOOR OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
1 follow-up statement
306 WWUS71 KALY 150804 NPWALY URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBANY NY 304 AM EST THU DEC 15 2016 CTZ001-013-MAZ001-025-NYZ038>040-047>054-058>061-063>066-082- 152200- /O.UPG.KALY.HW.A.0001.161215T2200Z-161216T0800Z/ /O.NEW.KALY.WI.Y.0013.161215T2200Z-161216T0800Z/ NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY- SCHOHARIE-WESTERN SCHENECTADY-EASTERN SCHENECTADY- SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE- EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER- EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON- INCLUDING THE CITIES OF...TORRINGTON...OAKVILLE...GAYLORDSVILLE... NEW MILFORD...TERRYVILLE...THOMASTON...DALTON...HANCOCK... PITTSFIELD...FLORIDA...NORTH ADAMS...SANDISFIELD... GREAT BARRINGTON...SOUTH EGREMONT...ILION...HERKIMER... LITTLE FALLS...MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE... JOHNSTOWN...AMSTERDAM...COBLESKILL...BREAKABEEN...GILBOA... LIVINGSTONVILLE...MIDDLEBURGH...NORTH BLENHEIM...JEFFERSON... MARIAVILLE...DELANSON...DUANESBURG...SCHENECTADY...ROTTERDAM... BURNT HILLS...BALLSTON SPA...MECHANICVILLE...CLIFTON PARK... WATERFORD...WESTERLO...ALTAMONT...BERNE...KNOX...PRESTON HOLLOW... ALBANY...TROY...BERLIN...EAGLE BRIDGE...HOOSICK FALLS... STEPHENTOWN...HUNTER...TANNERSVILLE...WINDHAM...PRATTSVILLE... CATSKILL...COXSACKIE...ATHENS...CAIRO...JEFFERSON HEIGHTS... HUDSON...NEW LEBANON...ELLENVILLE...WOODSTOCK...WEST HURLEY... WEST SHOKAN...KERHONKSON...NAPANOCH...SUNDOWN...KINGSTON... NEW PALTZ...POUGHKEEPSIE...BEACON...ARLINGTON...PAWLING... WINGDALE...DOVER PLAINS...MILLBROOK...STANFORDVILLE... PINE PLAINS...AMENIA...CAROGA LAKE 304 AM EST THU DEC 15 2016 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM EST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * LOCATIONS...MOHAWK VALLEY...EASTERN CATSKILLS...MID HUDSON VALLEY...GREATER CAPITAL DISTRICT...TACONICS...BERKSHIRES AND LITCHFIELD HILLS. * WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS THAT MAY EXCEED 50 MPH. * TIMING...LATE THIS AFTERNOON INTO TONIGHT. * IMPACTS...ISOLATED POWER OUTAGES DUE TO DOWNED TREES AND POWERLINES. FURTHERMORE... UNSECURED OUTDOOR OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NYZ032-033-041>043-083-084-VTZ013>015-152200- /O.NEW.KALY.WI.Y.0013.161215T2200Z-161216T0800Z/ NORTHERN HERKIMER-HAMILTON-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON- BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- INCLUDING THE CITIES OF...BIG MOOSE...EAGLE BAY...MCKEEVER... OLD FORGE...ATWELL...NOBLEBORO...NORTHWOOD...LONG LAKE... SABATTIS...HOFFMEISTER...WELLS...SARATOGA LAKE... SARATOGA SPRINGS...BOLTON LANDING...JOHNSBURG...NORTH CREEK... NORTH RIVER...WARRENSBURG...HAGUE...HULETTS LANDING...WHITEHALL... GRANVILLE...GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS... FORT EDWARD...CAMBRIDGE...GREENWICH...MIDDLE FALLS... NORTH EASTON...STAMFORD...BENNINGTON...WOODFORD STATE PARK... POWNAL...STRATTON...LONDONDERRY...BRATTLEBORO...GUILFORD CENTER... WEST BRATTLEBORO...BELLOWS FALLS 304 AM EST THU DEC 15 2016 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 3 AM EST FRIDAY. * LOCATIONS...SOUTHERN ADIRONDACKS...LAKE GEORGE SARATOGA REGION AND SOUTHERN VERMONT. * WINDS...SUSTAINED WEST TO NORTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS THAT MAY EXCEED 50 MPH. * TIMING...LATE THIS AFTERNOON INTO TONIGHT. * IMPACTS...ISOLATED POWER OUTAGES DUE TO DOWNED TREES AND POWERLINES. FURTHERMORE... UNSECURED OUTDOOR OBJECTS MAY BECOME AIRBORNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this high wind watch went out at Dec 14, 12:35 PM EST, 3 hours 6 minutes earlier.
Area forecast discussion, Dec 14, 12:35 PM EST, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Albany NY
1235 PM EST Wed Dec 14 2016
.SYNOPSIS...
A series of cold fronts will move across the region this week
ushering in colder and colder air. It will be bitterly cold Thursday
and Friday. Lake effect snows will develop Wednesday and will impact
the southern Adirondacks into Thursday night. Lake effect snow will
impact the western and central Mohawk Valley Wednesday night and
Thursday. In addition, another widespread snowfall is expected late
Friday night and Saturday morning.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A Lake Effect Snow Warning is in effect from 4 PM this afternoon
until 1 AM Friday for northern Herkimer and Hamilton Counties.
A Lake Effect Snow Advisory is in effect from 4 PM this afternoon
until 1 AM Friday for southern Herkimer county.
As of 1215 PM EST, strong cold air advection continues, with most
temps across higher terrain falling through the 20s. In valleys,
some sun and downsloping has allowed temps to rise into the upper
20s to mid 30s within the Hudson Valley and CT Valley of SE VT,
while falling through the 20s within the Mohawk Valley.
For the rest of today...A ridge of high pressure will nose into
the region bringing fair weather to much of the area with the
exception being areas downwind of Lake Ontario where lake effect
snow will start to set up. Local inland extent lake effect program
indicates that bands should initially be able to extend quite far
inland with a multi-lake connection. Severe instability is
expected with h8-lake temp differential over 20C by days end.
Snowfall accumulations through today should be limited to around 1
to 3 inches mainly across northern Herkimer county. Across the
remainder of the forecast area, expect a mixture of sun and
clouds with more sun in the valleys. Max temps have generally been
reached, with temps expected to fall through this afternoon.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
For tonight...The Lake effect may initially be disrupted by a cold
front bringing even colder air to the region this evening. In it's
wake the lake effect machine really starts to set up with h8-lake
temp differential greater than 25 C and severe instability
continuing. Snowfall accumulations across the western Adirondacks
will generally be 4 to 12 inches with the greatest accumulations
along and north of Route 28. Elsewhere there will be scattered
snow showers with the cold frontal passage. Temperatures will take
another nose dive in the wake of the front with lows in the single
digits and teens expected by Thursday morning.
For Thursday...Yet another frontal boundary will be passing
through the region. This one will bring the coldest air of the
season. Lake effect will continue and will slide a little farther
south into the Mohawk Valley especially late in the day,
Additional lake effect snowfall accumulations of 2 to 6 inches
are expected. Highs on Thursday will be in the upper single digits
to lower 20s.
On Thursday night...The lake effect will taper of during the
evening with just an additional inch or two of accumulation. In
the wake of the latest cold front a strong pressure gradient will
be in place which will push wind gusts to 30 to 40 mph and wind
chill values to zero to 5 below in the mid Hudson Valley to 25 to 30
below zero in the western Adirondacks. If these conditions become
more certain wind chill watches, warnings and or advisories may be
needed. Lows Thursday night will range from 5 to 10 above in the
mid Hudson Valley to 15 to 20 below zero in the Western
Adirondacks.
For Friday...Dangerous wind chill values will continue during the
morning hours. After a sunny start to the day skies will start to
cloud up ahead of the next system which will be moving east from
the central Plains. It will continue to be chilly with highs in
the single digits and teens.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
As the low-level anticyclone shifts east Friday night into the North
Atlantic, low pressure is progged to move quickly from the Central
Plains into the Upper Midwest along a very tight baroclinic zone. A
strong low-level jet is expected to develop between these features,
advecting warmth and moisture into the Northeast US. The associated
isentropic lift is expected to result in a period of precipitation
in the ALY CWA beginning roughly after 06Z. Thermal profiles appear
cold enough for snow through roughly 18Z Saturday before turning to
liquid from south to north. Still time to work out the details in
subsequent forecast packages, but would like to highlight the
potential for several inches of snowfall area wide Friday night
into Saturday morning, along with possible freezing rain for
higher elevations on Saturday/Saturday night as midlevel temps may
warm quicker than surface temps. There is fairly good model
consensus in the large-scale features during this time frame.
Model consensus tracks the surface low across Lakes Erie and Ontario
and into the Saint Lawrence Valley by Saturday night. This will
allow warm advection to continue, with temperatures likely rising
Friday night clear into Saturday night. As the low moves into the
Canadian Maritimes on Sunday, it will drag a cold front through the
region. Another period of precipitation appears likely along the
front Sunday, with a p-type of rain possibly changing to snow
favored. At this point, the best potential for additional
accumulation appears to be north and west of the Capital District.
Due to the strong jet/tight baroclinic zone, this appears to be a
sharp frontal boundary, resulting in a quick return to cold temps
Sunday night and an end to precipitation as high pressure builds in.
Assuming the front doesn't get hung up in our area, a period of cool
and mainly dry weather would result for the beginning of next
week.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Expect VFR conditions to prevail for the remainder of the day as
high pressure noses into the area. A few snow showers could impact
the terminals overnight as the next in a series of cold fronts
passes through the region. These snow showers may reduce
visibilities and cigs temporarily, but VFR conditions are still
expected to prevail the majority of the period.
Westerly winds will continue to gust to near 20 knots this
afternoon but then diminish late this evening. Winds will once
again become gusty, up to 25 knots, overnight and through the day
tomorrow in the wake of another cold frontal passage.
Outlook...
Thursday Night: Low Operational Impact. Breezy Slight Chance of SHSN.
Friday: No Operational Impact. NO SIG WX.
Friday Night: Moderate Operational Impact. Chance of SN.
Saturday: High Operational Impact. Definite SN.
Saturday Night: High Operational Impact. Likely RA...SN.
Sunday: Moderate Operational Impact. Likely RA...SN.
Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
&&
.HYDROLOGY...
No hydrologic problems forecast through the weekend. Ice will build
and thicken on area rivers and lakes later in the period as a series
of cold fronts moves across the region ushering in colder and
colder air. It will be bitterly cold Thursday and Friday.
Lake effect snows will occur downwind of Lake Ontario Wednesday
through late Thursday night. A widespread snowfall is expected
late Friday night into Saturday. However warmer air is expected
work in initially aloft resulting in a wintry mix of precipitation
with a changeover to rain Saturday night. Colder air will be
ushered back in on Sunday.
For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...Lake Effect Snow Warning from 4 PM this afternoon to 1 AM EST
Friday for NYZ032-033.
Lake Effect Snow Advisory from 4 PM this afternoon to 1 AM EST
Friday for NYZ038.
MA...None.
VT...None.
&&
SYNOPSIS...IAA
NEAR TERM...KL/11/JVM
SHORT TERM...11
LONG TERM...Thompson
AVIATION...Thompson/JVM
HYDROLOGY...IAA/11Hazardous weather outlook, Dec 14, 4:11 AM EST, 11 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 411 AM EST WED DEC 14 2016 NYZ032-033-151200- NORTHERN HERKIMER-HAMILTON- 411 AM EST WED DEC 14 2016 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS OF EASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW WARNING. AN ARCTIC AIRMASS IS EXPECTED TO CAUSE BITTERLY COLD WIND CHILLS THURSDAY INTO FRIDAY NIGHT. WIND CHILL HEADLINES MAY BE NEEDED. ALSO...ACCUMULATING SNOWFALL IS LIKELY FRIDAY NIGHT INTO SATURDAY...POSSIBLY BECOMING A WINTRY MIX OVER PORTIONS OF THE REGION SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND SNOWFALL ACCUMULATIONS OF 2 INCHES OR MORE TO THE NATIONAL WEATHER SERVICE. NYZ038-151200- SOUTHERN HERKIMER- 411 AM EST WED DEC 14 2016 ...LAKE EFFECT SNOW ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN MOHAWK VALLEY OF EASTERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. LAKE EFFECT SNOW ADVISORY. LAKE EFFECT SNOW MAY IMPACT PORTIONS OF THE REGION LATE WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. IF CONFIDENCE LEVELS INCREASE...LAKE EFFECT HEADLINES MAY BE NEEDED. AN ARCTIC AIRMASS IS EXPECTED TO CAUSE BITTERLY COLD WIND CHILLS THURSDAY INTO FRIDAY NIGHT. WIND CHILL HEADLINES MAY BE NEEDED. ALSO...ACCUMULATING SNOWFALL IS LIKELY FRIDAY NIGHT INTO SATURDAY...POSSIBLY BECOMING A WINTRY MIX OVER PORTIONS OF THE REGION SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND SNOWFALL ACCUMULATIONS OF 2 INCHES OR MORE TO THE NATIONAL WEATHER SERVICE. CTZ001-013-MAZ001-025-NYZ039>043-047>054-058>061-063>066-082>084- VTZ013>015-151200- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WARREN-NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 411 AM EST WED DEC 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND EASTERN NEW YORK EXCLUDING THE WESTERN ADIRONDACKS AND WESTERN MOHAWK VALLEY...AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. AN ARCTIC AIRMASS IS EXPECTED TO CAUSE BITTERLY COLD WIND CHILLS THURSDAY INTO FRIDAY NIGHT. WIND CHILL HEADLINES MAY BE NEEDED. ALSO...ACCUMULATING SNOWFALL IS LIKELY FRIDAY NIGHT INTO SATURDAY...POSSIBLY BECOMING A WINTRY MIX OVER PORTIONS OF THE REGION LATE SATURDAY INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 3:00 AM EST | Lake Effect Snow Warning | ALY | Hamilton, Herkimer | 31 hr |
| Dec 14, 3:00 AM EST | Lake Effect Snow Advisory | ALY | Herkimer | 42 hr |
| Dec 14, 3:47 PM EST | Wind Chill Watch | ALY | Fulton, Greene, Hamilton, Herkimer, Saratoga, Ulster and 2 more | 11 hr |
Nearby
High Wind Watches in New York, 2016High Wind Watches in Connecticut, 2016High Wind Watches in Massachusetts, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.